# SDR ASAA0570049

- Difficulty date: July 28, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N645AS
- Make and model: Boeing 737790
- Aircraft serial: 33011
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161032
- Condition: Corroded
- Location: Fs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION DISCOVERED WHILE WORKING CARD NR 494861.  FOUND CORROSION ON NR 3 FLOOR PANEL IN FORWARD CARGO BAY.  BLENDED, AND FOUND CORROSION OUT OF LIMITS, FABRICATED NEW NR 3 FLOOR PANEL IAW SRM 53-00-53.  (M)
